EconPapers    
Economics at your fingertips  
 

Optimal Investment Strategy for DC Pension Plan with Stochastic Income and Inflation Risk under the Ornstein–Uhlenbeck Model

Yang Wang (), Xiao Xu () and Jizhou Zhang ()
Additional contact information
Yang Wang: School of Finance and Business, Shanghai Normal University, Shanghai 200234, China
Xiao Xu: Department of Mathematics, Harbin Institute of Technology, Weihai 264209, China
Jizhou Zhang: School of Finance and Business, Shanghai Normal University, Shanghai 200234, China

Mathematics, 2021, vol. 9, issue 15, 1-15

Abstract: This paper is concerned with the optimal investment strategy for a defined contribution (DC) pension plan. We assumed that the financial market consists of a risk-free asset and a risky asset, where the risky asset is subject to the Ornstein–Uhlenbeck (O-U) process, and stochastic income and inflation risk were also considered in the model. We firstly derived the Hamilton–Jacobi–Bellman (HJB) equation through the stochastic control method. Secondly, under the logarithmic utility function, the closed-form solution of optimal asset allocation was obtained by using the Legendre transform method. Finally, we give several numerical examples and a financial analysis.

Keywords: DC pension plan; O-U process; HJB equation; inflation risk; Legendre transform (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
https://www.mdpi.com/2227-7390/9/15/1756/pdf (application/pdf)
https://www.mdpi.com/2227-7390/9/15/1756/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:9:y:2021:i:15:p:1756-:d:601360

Access Statistics for this article

Mathematics is currently edited by Ms. Patty Hu

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2022-03-26
Handle: RePEc:gam:jmathe:v:9:y:2021:i:15:p:1756-:d:601360